Previous |  Up |  Next


Title: Stability of nonlinear $h$-difference systems with $n$ fractional orders (English)
Author: Wyrwas, Małgorzata
Author: Pawluszewicz, Ewa
Author: Girejko, Ewa
Language: English
Journal: Kybernetika
ISSN: 0023-5954 (print)
ISSN: 1805-949X (online)
Volume: 51
Issue: 1
Year: 2015
Pages: 112-136
Summary lang: English
Category: math
Summary: In the paper we study the subject of stability of systems with $h$-differences of Caputo-, Riemann-Liouville- and Grünwald-Letnikov-type with $n$ fractional orders. The equivalent descriptions of fractional $h$-difference systems are presented. The sufficient conditions for asymptotic stability are given. Moreover, the Lyapunov direct method is used to analyze the stability of the considered systems with $n$-orders. (English)
Keyword: fractional difference systems
Keyword: difference operators
Keyword: stability
MSC: 39A13
MSC: 93Dxx
idZBL: Zbl 06433835
idMR: MR3333836
DOI: 10.14736/kyb-2015-1-0112
Date available: 2015-03-23T18:54:13Z
Last updated: 2016-01-03
Stable URL:
Reference: [1] Abdeljawad, T., Baleanu, D.: Fractional differences and integration by parts..J. Computat. Analysis Appl. 13 (2011), 574-582. Zbl 1225.39008, MR 2752428
Reference: [2] Atıcı, F. M., Eloe, P. W.: A transform method in discrete fractional calculus..Int. J. Differ, Equ. 2 (2007), 165-176. MR 2493595
Reference: [3] Atıcı, F. M., Eloe, P. W.: Discrete fractional calculus with the nabla operator..Electron. J. Qual. Theory Differ. Equ. Spec. Ed. I(3) (2009), 1-12. Zbl 1189.39004, MR 2558828, 10.14232/ejqtde.2009.4.3
Reference: [4] Bastos, N. R. O., Ferreira, R. A. C., Torres, D. F. M.: Discrete-time fractional variational problems..Signal Processing 91 (2011), 513-524. Zbl 1203.94022, 10.1016/j.sigpro.2010.05.001
Reference: [5] Bastos, N. R. O., Ferreira, R. A. C., Torres, D. F. M.: Necessary optimality conditions for fractional difference problems of the calculus of variations..Discrete Contin. Dyn. Syst. 29 (2011), 417-437. Zbl 1209.49020, MR 2728463, 10.3934/dcds.2011.29.417
Reference: [6] Busłowicz, M.: Stability of continuous-time linear systems described by state equation with fractional commensurate orders of derivatives..Przegląd Elektroniczby (Electrical Review) 88 (2012), 17-20.
Reference: [7] Chen, F., Luo, X., Zhou, Y.: Existence results for nonlinear fractional difference equation..Adv. Differ. Equ. 2011 (2011), 12 pages. Zbl 1207.39012, MR 2747089, 10.1155/2011/713201
Reference: [8] Chen, F.: Fixed points and asymptotic stability of nonlinear fractional difference equations..Electr. J. Qual. Theory Differ. Equ. 39 (2011), 1-18. MR 2805759, 10.1155/2011/713201
Reference: [9] Chen, F., Liu, Z.: Asymptotic stability results for nonlinear fractional difference equations..J. Appl. Math. 2012 (2012), 14 pages. Zbl 1235.39008, MR 2898069, 10.1155/2012/879657
Reference: [10] Ferreira, R. A. C., Torres, D. F. M.: Fractional $h$-difference equations arising from the calculus of variations..Appl. Anal. Discrete Math. 5 (2011), 110-121. Zbl 1289.39007, MR 2809039, 10.2298/aadm110131002f
Reference: [11] Girejko, E., Mozyrska, D.: Semi-linear fractional systems with Caputo type multi-step differences..In: Symposium on Fractional Signals and Systems, Instituto Superior de Engenharia de Coimbra, Coimbra, November 2011, pp. 79-88.
Reference: [12] Guermah, S., Djennoune, S., Bettayeb, M.: Asymptotic stability and practical stability of linear discrete-time fractional order systems..In: 3rd IFAC Workshop on Fractional Differentiation and its Applications, Ankara 2008.
Reference: [13] Holm, M. T.: The Theory of Discrete Fractional Calculus: Development and Application..PhD. Thesis, University of Nebraska - Lincoln, 2011. MR 2873503
Reference: [14] Hu, J. B., Lu, G. P., Zhang, S. B., Zhao, L. D.: Lyapunov stability theorem about fractional system without and with delay..Commun. Nonlinear Sci. Numer. Simul. 20 (2014), 905-913. MR 3255642, 10.1016/j.cnsns.2014.05.013
Reference: [15] Jarad, F., Abdeljawad, T., Baleanu, D., Biçen, K.: On the stability of some discrete fractional nonautonomous systems..Abstr. Appl. Anal. 2012 (2012), 9 pages. Zbl 1235.93206, MR 2889092, 10.1155/2012/476581
Reference: [16] Kaczorek, T.: Selected Problems of Fractional Systems Theory..Springer-Verlag, Berlin, Heidelberg 2011. Zbl 1221.93002, MR 2798773, 10.1007/978-3-642-20502-6
Reference: [17] Kaczorek, T.: Practical stability of positive fractional discrete-time linear systems..Bull. Pol. Acad. Sci. Techn. Sci. 56 (2008), 313-317. Zbl 1167.93019
Reference: [18] Kaczorek, T.: Fractional positive linear systems..Kybernetes 38 (2009), 1059-1078. MR 2597223, 10.1108/03684920910976826
Reference: [19] Kaczorek, T.: Reachability of cone fractional continuous-time linear systems..Int. J. Appl. Math. Comput. Sci. 19 (2009), 89-93. Zbl 1169.93004, MR 2515026, 10.2478/v10006-009-0008-4
Reference: [20] Kilbas, A. A., Srivastava, H. M., Trujillo, J. J.: Theory and applications of fractional differential equations..North-Holland Mathematics Studies, 204, Elsevier Science B. V., Amsterdam 2006. Zbl 1092.45003, MR 2218073, 10.1016/s0304-0208(06)80001-0
Reference: [21] Li, C. P., Zhang, F. R.: A survey on the stability of fractional differential equations..Eur. Phys. J. 193 (2011), 27-47. 10.1140/epjst/e2011-01379-1
Reference: [22] Li, Y., Chen, Y. Q., Podlubny, I.: Mittag-Leffler stability of fractional order nonlinear dynamic systems..Automatica 45 (2009), 1965-1969. Zbl 1185.93062, MR 2879525, 10.1140/epjst/e2011-01379-1
Reference: [23] Li, Y., Chen, Y. Q., Podlubny, I.: Stability of fractional-order nonlinear dynamic systems: Lyapunov direct method and generalized Mittag-Leffler stability..Comput. Math. Appl. 59 (2010), 1810-1821. Zbl 1189.34015, MR 2595955, 10.1016/j.camwa.2009.08.019
Reference: [24] Margarita, R., Rogosin, S. V., Machado, J. A. Tenreiro, Trujillo, J. J.: Stability of fractional order systems..Math. Probl. Engrg. 2013 (2013), 14 pages. MR 3062648, 10.1155/2013/356215
Reference: [25] Miller, K. S., Ross, B.: Fractional difference calculus..In: Proc. International Symposium on Univalent Functions, Fractional Calculus and their Applications, Nihon University, Koriyama 1988, pp. 139-152. Zbl 0693.39002, MR 1199147
Reference: [26] Mozyrska, D., Girejko, E.: Overview of the fractional $h$-difference operators..In: Advances in Harmonic Analysis and Operator Theory: The Stefan Samko Anniversary Volume (A. Almeida, L. Castro, F.-O. Speck, eds.), Springer 2013, pp. 253-267. MR 3060418, 10.1007/978-3-0348-0516-2_14
Reference: [27] Mozyrska, D., Girejko, E., Wyrwas, M.: Comparision of $h$-difference fractional operators..In: Advances in the Theory and Applications of non-integer Order Systems (W. Mitkowski, J. Kacprzyk, J. Baranowski, eds.), Lect. Notes Electr. Engrg. 257, Springer International Publishing, Switzerland 2013, pp. 191-197. MR 3289943, 10.1007/978-3-319-00933-9_17
Reference: [28] Mozyrska, D., Pawluszewicz, E.: Local controllability of nonlinear discrete-time fractional order systems..Bull. Pol. Acad. Sci. Techn. Sci. 61 (2013), 251-256. 10.2478/bpasts-2013-0024
Reference: [29] Ostalczyk, P.: Equivalent descriptions of a discrete time fractional order linear system and its stability domains..Int. J. Appl. Math. Comput. Sci. 22 (2012), 533-538. Zbl 1302.93140, MR 3025260
Reference: [30] Petráš, I.: Stability of fractional-order systems with rational orders: a survey..Fract. Calc. Appl. Anal. 12 (2009), 269-298. Zbl 1182.26017, MR 2572711
Reference: [31] Petráš, I.: Fractional-Order Nonlinear Systems: Modelling, Analysis and Simulation..Springer, Dordrecht 2011. 10.1007/978-3-642-18101-6
Reference: [32] Podlubny, I.: Fractional Differential Equations. Mathematics in Sciences and Engineering..Academic Press, San Diego 1999. MR 1658022
Reference: [33] Tavazoei, M. S., Haeri, M.: A note on the stability of fractional order systems..Math. Comput. Simul. 79 (2009), 1566-1576. Zbl 1168.34036, MR 2488105, 10.1016/j.matcom.2008.07.003
Reference: [34] Trigeassou, J. C., Maamri, N., Sabatier, J., Oustaloup, A.: A Lyapunov approach to the stability of fractional differential equations..Signal Process. 91 (2011), 437-445. Zbl 1203.94059, 10.1016/j.sigpro.2010.04.024
Reference: [35] Wyrwas, M., Girejko, E., Mozyrska, D., Pawluszewicz, E.: Stability of fractional difference systems with two orders.In: Advances in the Theory and Applications of Non-integer Order Systems (W. Mitkowski, J. Kacprzyk, and J. Baranowski, eds.), Lect. Notes Electr. Engrg. 257, Springer International Publishing, Switzerland 2013, pp. 41-52. Zbl 1271.93129, MR 3289930, 10.1007/978-3-319-00933-9_4
Reference: [36] Zhao, L. D., Hu, J. B., Fang, J. A., Zhang, W. B.: Studying on the stability of fractional-order nonlinear system..Nonlinear Dynamics 70 (2012), 475-479. Zbl 1267.34013, MR 2991287, 10.1007/s11071-012-0469-0


Files Size Format View
Kybernetika_51-2015-1_9.pdf 488.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo